Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Is chest pain related to intake of clindamycin and oxycodone?

Hi Dr. Bhatti, I was recently released from the hospital after a hand surgery and they provided me with Clindamycin 300mg and Oxycodone Acetaminophens. Ive taken this combination 3 times now and my chest feels really tight. Is there reason for me to worry?
Thu, 26 Dec 2019
Report Abuse
General & Family Physician 's  Response
Hello,

The use of Clindamycin can cause stomach pain or a hyperacidity of the stomach. So, I recommend using a medication to lower the acidity production such as Omeprazole daily.

I also suggest using Maalox three times a day and avoid food that can trigger the symptoms such as spicy food.

Hope I have answered your query. Let me know if I can assist you further.

Take care

Regards,
Dr. Dorina Gurabardhi, General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Morphinans


Is chest pain related to intake of clindamycin and oxycodone?

Hello, The use of Clindamycin can cause stomach pain or a hyperacidity of the stomach. So, I recommend using a medication to lower the acidity production such as Omeprazole daily. I also suggest using Maalox three times a day and avoid food that can trigger the symptoms such as spicy food. Hope I have answered your query. Let me know if I can assist you further. Take care Regards, Dr. Dorina Gurabardhi, General & Family Physician